# SDR IXXA20220903001

- Difficulty date: July 25, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313T21002
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG UPPER PYLON LANDIN FOR FAIRING 441AT HAS AREAS OF CHAFFING. 18-027
